MAUDE Adverse Event Report: GRA SET V/NV QS MC 60D 3SS; INTRAVASCULAR ADMINISTRATION SET

GRA SET V/NV QS MC 60D 3SS; INTRAVASCULAR ADMINISTRATION SET
Model Number 10012564
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A catalog and lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Device expiration date: unknown.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 20115237, medical device expiration date: 2023-11-02, device manufacture date: 2020-10-29.Medical device lot #: unknown medical device expiration date: unknown, device manufacture date: unknown.Medical device lot #: 20106218 medical device expiration date: 2023-10-23, device manufacture date: 2020-10-10.The customer's address is unknown: (b)(6)  has been used as a default.  a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 3 gra set v/nv qs mc 60d 3ss experienced component separation, and leakage.The following information was provided by the initial reporter: problem we are having is the bottom of the burette is not attached firmly, so that when an iv fluid is fed into the burette the bottom falls off and the fluid spills all over the floor.Normally the burette is attached to a plastic seal that connects to a ball valve chamber that has a firm seal, but we have had 2 complaints in a week of the this issue happening.
 
Additional Manufacturer Narrative
H6: investigation summary: the customer provided a photo with clear evidence of separation of the burette and the portion above drip chamber.This verified the customer's complaint of separation.Without a physical sample provided for investigation, there is no way to determine the root cause of this failure.A device history record review for model 10012564 lot number 20106218 was performed.The search showed that a total of 6,003 units in 1 lot number was built on 23oct2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.H3 other text : see h10.
 
Event or Problem Description

Brand Name
GRA SET V/NV QS MC 60D 3SS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12389718
Report Number2243072-2021-02195
Device Sequence Number20014688
Product Code FPA
UDI-Device Identifier50885403233744
UDI-Public50885403233744
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K951922
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10012564
Device Catalogue Number10012564
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer09/17/2021
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date10/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1